# SDR UALA2009030200671

- Difficulty date: February 28, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 27,833 hours, 10,953 cycles
- Engine: Iae V2522A5
- Engine time: 39,924 hours, 15,502 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: V10095
- Condition: Faulty
- Location: Nr 1
- Part time: 39,924 hours, 15,502 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

OIL SMELL IN CABIN.  RTFL.  BOROSCOPED NR 1 ENG FOUND EVIDENCE OF OIL AT 3RD STAGE HPC.  SPINNER REMOVED NO OIL FOUND REINSTALLED.  REPLACED BOTH RECIRCULATION FILTERS.  FOUND NR 1 ENG (V10095) HAS OIL CONTAMINATION AT THE ROOT OF ALL HPC STG 3 BLADES.  PER EMC NEED TO REPLACE ENGINE.  REPLACED NR 1 ENGINE.
